# SDR SWAA2023030695696

- Difficulty date: January 27, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FLOOR BEAM FLOORBOARD HOLE; BS 986; RBL 40; WL 208; FOUND DURING HFEC INSPECTION<[01] UPDATED MEASUREMENT TABLE;[02] REMOVED CORROSION IN FLOOR BEAM FLOORBOARD HOLE; BS 986; RBL 40; WL 208; PER SRM 51-10-02;[03] REQUEST HFEC IN HOLE IN 986 FLOOR BEAM RBL 40 CRACK FREE;[04] HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16.  NO CRACKS NOTED; BUT DAMAGE STILL NOTED TO BE WITHIN HOLE.  EQUIP USED:  -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[05] REPAIR REQUIRED;REPAIR TO BE ACCOMPLISHED ON CARD #TTG8Q00HFMX8;[06] VERIFIED CORRECTIVE ACTION ITEM 5. REPAIR TO AREA WILL BE ACCOMPLISHED ON TTG8Q00HFMX8. VERIFIED MEASUREMENT TABLE COMPLETED.
